# SDR C0Q2010F00000

- Difficulty date: April 29, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N2614L
- Make and model: Cessna 402C
- Aircraft serial: 402C0092
- Engine: Cont TSIO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 919290320
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRFRAME: UPON LANDING, THE RT MLG COLLAPSED WITH ALL 3 GREEN LIGHTS ON.  DOWNLOCK SWITCH FAILED.
